Set, E

< Back to all Authors
Number of items: 2.
Group by: Item type | Date
Jump to:


Set, E, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Gözpinar, A (2019) Some generalized Hermite-Hadamard type inequalities involving fractional integral operator for functions whose second derivatives in absolute value are s-convex. Acta Mathematica Universitatis Comenianae, 88 (1). pp. 87-100. ISSN 0862-9544

Set, E, Ozdemir, M and Dragomir, Sever S (2010) On the Hermite-Hadamard Inequality and Other Integral Inequalities Involving Two Functions. Journal of Inequalities and Applications, 2010. pp. 1-9. ISSN 1025-5834